i am taking lithum and noticed my feet are swollen, i know salt causes water retention is t a possible cause
Hi, hy! Yes, lithium is a salt ~ not in the sense of table salt ~ but still a salt. It can cause water retention and swollen extremities. It's very important to notify your doctor ASAP as you may require a dosage change, and also to rule out any other medical causes for the swelling.
My best, WCV
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Fluid Retention - my legs and feet stays swollen all the time unless I take a fluid pill why is that
Posted 24 May 2010 • 2 answers
Posted 28 Aug 2011 • 1 answer
Posted 11 May 2014 • 1 answer
Posted 25 Dec 2015 • 2 answers
Posted 17 Jul 2016 • 0 answers